The Co-operative Max Strength Cold & Flu Relief Powder for Oral Suspension Lemon Flavour 10 Sachets

The Co-operative Max Strength Cold & Flu Relief Powder for Oral Suspension Lemon Flavour 10 Sachets

SKU: 50129829 Categories: , ,

Description

Details

Brand

The Co-operative

Unit Type

Sachets

Manufacturers Address

MA holder:
Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Preparation and Usage

Please read the enclosed leaflet carefully before use.

Return To

Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Safety Warning

Do not give to children under 12 years of age.

Caution
Do not exceed the stated dose. If symptoms persist or worsen, consult your doctor. Do not take for longer than 7 days unless advised by your doctor.
Consult your doctor if you are receiving prescribed medicines, or if you are pregnant or breast-feeding.
Keep all medicines out of the reach and sight of children. Do not store above 25°C.
Do not use after the expiry date printed on the carton and sachet.
Contains Paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

The Co-Operative Brand

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “The Co-operative Max Strength Cold & Flu Relief Powder for Oral Suspension Lemon Flavour 10 Sachets”

Your email address will not be published. Required fields are marked *